# SDR VGCA20150428013

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 580
- Aircraft serial: 155
- Aircraft time: 47,752 hours, 47,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: AE2629K
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR ACTUATOR DOUBLER.
